# SDR ABXA20150914180

- Difficulty date: September 14, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 113T134547
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT NR 7 TENSION BOLT HOLE NR 2 HAS A DEFECT INDICATION, REFERENCE JC EA57500019-001.  REAMED FASTENER HOLE TO .7985, NO DEFECTS NOTED IAW REA B657-61708-MR REV A.  SDR INFO CORRODED LEVEL 2, PN 113T1345-47, PART NAME FLAP SUPPORT FITTING NR 7, WS LOCATION 616 TO 616.  ACFT WAS GNDED.
